# SDR IXXA0000043

- Difficulty date: December 7, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N826BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45998
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Switch
- Condition: Misrigged
- Location: Wheel Well
- Part time: 82,651 hours, 32,943 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR FAILED UPLATCH CHECK. CYCLED SEVERAL TIMES FOLLOWED ATI DOOR WARNING CHECKLIST. FOUND INDICATION PROBLEM AND CONTINUED ACCORDING TO ATI CHECKLIST. 30 MIN LATER LIGHT WENT OUT. CREW LANDED UNEVENTLY AT DESTINATION. MAINTENANCE PERFORMED GEAR SWING AND COULD NOT DUPLICATE. CHANGED LT&RT GEAR DOOR SWITCHES FOE PREVENTITIVE MEASURES. PERFORMED GEAR UPLATCH CHECK OPS CHECK GOOD.
